Generic Name: Acetaminophen/Caffeine/Ibuprofen
Pharmaceutical form: capsule
Quantity/Size: 60 pieces
Indications: Relief of headaches, muscle pain, mild cold pain, arthritis pain, toothache, back pain, menstrual pain, and fever reduction.
Take the medicine with or after a meal with a full glass of water.
Do not take the medicine before bedtime.
Avoid chewing, crushing, or opening the capsule.
Recommended amount
Adults
Take one capsule every 4-6 hours. Do not exceed 6 capsules per day unless directed by a physician.
Do not take more than six capsules (1950 mg acetaminophen, 1200 mg ibuprofen) in any 24-hour period.
Elderly people
with underlying health conditions are at increased risk for serious side effects.
If NSAIDs are necessary, the lowest effective dose should be used for the shortest possible duration, and the patient should be monitored regularly for gastrointestinal bleeding during treatment.
Children
Its use and dosage should be determined by a doctor. Do not use in children under 12 years of age.
Contraindications
Avoid taking this medicine in the following cases:
History of allergy to acetaminophen, caffeine, ibuprofen or any of the product’s side ingredients
History of allergic reaction (as asthma, hives, shortness of breath, anaphylaxis or angioedema…) to other non-steroidal anti-inflammatory drugs (NSAIDs) and aspirin.
Concomitant use with other non-steroidal anti-inflammatory drugs (NSAIDs) and acetaminophen-containing compounds.
Heart, kidney or liver failure.
Use in children under 12 years of age
Pregnancy and breastfeeding
If you are pregnant or breastfeeding, be sure to consult your doctor before taking this medication.
Warnings and precautions
Before taking this medicine, consult your doctor or pharmacist if you have any of the following conditions:
*If you accidentally take more than the prescribed dose, go to the nearest medical center as soon as possible with the medicine blister.
*If you forget to take a dose, take the medicine if it is not time for the next dose, but do not double the dose if it is time for the next dose and take only the next dose as usual.
*If you feel sleepy or dizzy, avoid driving or doing tasks that require alertness and precision.
Drug interactions
Consult your doctor or pharmacist if you are taking any of the following medications:
Lithium, blood thinners (such as warfarin), heart or blood pressure medications including diuretics, corticosteroids (such as prednisolone), quinolones (such as ciprofloxacin), theophylline, duloxetine, ephedrine, metoclopramide, domperidone, cholestyramine, other nonsteroidal anti-inflammatory drugs (such as naproxen, other ibuprofen, diclofenac-containing products), beverages and medications containing caffeine, barbiturates, monoamine oxidase inhibitors (such as cefuroxime), phenytoin, cimetidine.
Side effects
Every medicine, along with its desired therapeutic effects, may cause some unwanted side effects. Although not all of these side effects are seen in one person, see a doctor immediately if any of the following symptoms occur:
Dark stools, presence of bright blood in the stool, drowsiness, lightheadedness, dizziness, shortness of breath, nausea, vomiting, vomiting blood, abdominal pain, palpitations, insomnia, irritability, tremors, edema, hives, skin rash, swelling of the face, lips and throat, Stevens Johnson syndrome, gastrointestinal bleeding, liver toxicity, itching, chest pain, headache, allergic reactions, sudden decrease or increase in urine volume, back pain, yellowing of the skin, eyes and stools.
How to store
the medicine: Keep it out of the sight and reach of children.
Avoid taking expired medications.
Store the medicine at a temperature below 30°C, away from light and moisture.